# SDR REXA2019111901697

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: SH670320774
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS : WEAR ON FLAP ACCESS PANELS NBR 584ET, 584GB, 584EB, 584LB AND 584JB, 684LB, 684EB, 684CB AND 684GB.
"SUMMARY OF NRC 00385: ACCESS PANEL (5 EAZ): (1) 584ET , (2) 684CB , (3) 584EB,(4) 684 EB, (5 ) 584JB WAS REPAIRED PER EA NO. CRJ957-09938 REV IR, PER EA NO. CRJ957-09939 REV IR, PER EA NO. CRJ957-09940 REV IR,PER EA NO. CRJ957-09941 REV IR, PER EA CRJ953-09937 REV-A. AND ACCESS
PANELS (4 EAZ) 584GB, 584LB, , 684LB AND 684GB WERE BLENDED OUT PER CRJ-900 SRM 51-12-00-001-001-A01.AND REWORKED AREAS ON ACCESS PANEL 584B, 584LB, , 684LB AND 684GB WERE MEASURED WITH THE FOLLOWING DIMENTION S (4EAZ) : (1) 684GB L=2.150"" W=0.700"" OT=0.090"" RMT=0.084"", (2) 584LB L=2"" W=0.800"" OT=0.090"" MRT= 0.083"" THEREFORE IT'S WITHIN LIMITS PERCRJ 900 SRM 57-52-01-101-001-A01. AND ACCESS PANELS (3) 684LB L=2.163""  W=0.900"" OT=0.090"" RMT=0.038"" AND (4) 584GB L=2.050 W=0.600"" OT=0.090 "" RMT=0.037"" THEREFORE ARE OUT OF LIMITS PER CRJ 900 SRM 57-52-01-101-001-A01. EQUIPMENT DIAL INDICATOR PART NO. 543-783, S/N 18200766, CALIBRATION DUE DATE MAR/19-20. THEREFORE ACCESS PANEL 684LB AND 584 GB WERE VERIFIED PER AIPC 57-51-32 FIGURE-1
